RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 4, Pages 589–591 (Mi mz12368)  

On Conjugacy of Stabilizers of Reductive Group Actions

V. L. Popovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b National Research University "Higher School of Economics", Moscow

Abstract: It is shown that the main result of [1], is a special case of a more general statement, which can be deduced, using a short argument, from the classical Richardson and Luna theorems.

Keywords: reductive algebraic group, action, stabilizer, conjugacy.

DOI: https://doi.org/10.4213/mzm12368

Full text: PDF file (357 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 512.745.2
Received: 04.03.2019

Citation: V. L. Popov, “On Conjugacy of Stabilizers of Reductive Group Actions”, Mat. Zametki, 105:4 (2019), 589–591

Citation in format AMSBIB
\Bibitem{Pop19}
\by V.~L.~Popov
\paper On Conjugacy of Stabilizers of Reductive Group Actions
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 4
\pages 589--591
\mathnet{http://mi.mathnet.ru/mz12368}
\crossref{https://doi.org/10.4213/mzm12368}
\elib{http://elibrary.ru/item.asp?id=37180563}


Linking options:
  • http://mi.mathnet.ru/eng/mz12368
  • https://doi.org/10.4213/mzm12368
  • http://mi.mathnet.ru/eng/mz/v105/i4/p589

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:65
    References:9
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019